# SDR SWAA2012091007485

- Difficulty date: September 5, 2012
- Submitted: September 11, 2012
- Operation: Air carrier
- Aircraft: N272AT
- Make and model: Boeing 737-76N
- Aircraft serial: 33921
- Aircraft time: 25,212 hours, 11,430 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 7940965
- Condition: Failed
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY EXIT LIGHT BATTERY PACKS FAILED CAPACITY FUNCTIONAL CHECK.  REMOVED AND REPLACED BATTERY PACKS IAW AMM.
